# SDR DALA2021121507770

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,569 hours, 10,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 NO ALT BRAKING, ALSO NOT WITH BLUE HYDR SYSTEM RUNNING.CORRECTIVE ACTION: SERVICED ALTERNATE BRAKE CONTROL RESERVOIR PER A330 AMM 32-43. FOUND TRAPPED AIR IN BOTH HYDR LINES. OPS CHECK PERFORMED. (8236821)
